# SDR CA061115004

- Difficulty date: November 12, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 29,125 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 005LG005B
- Part serial: 1370
- Condition: Malfunctioned
- Location: Mlg
- Part time: 16,519 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, CREW RETRACTED THE LANDING GEAR AND THE LEFT HAND GEAR UNLOCK LIGHT REMAINED ILLUMINATED ALONG WITH ASSOCIATED ECAM NR 1 SYSTEM LT GEAR TRIANGLE AND INTERMITTENT NOSE GEAR UNLOCK LIGHT. THE FLIGHT CREW ELECTED TO DIVERT INTO A MAIN MAINTENANCE BASE FOR RECTIFICATION OF THE FAULT. RECTIFICATION; NR 1 LGCIU REPLACED.
